Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 14, 2015, 8:01 PM CDT for Andrews County, Ector County, Midland County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2015, 8:01 PM CDT (01:01 UTC)
- Expired
- May 14, 2015, 9:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Andrews County, TX, Ector County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 25 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1035 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
660
WUUS54 KMAF 150101
SVRMAF
TXC003-135-329-150200-
/O.NEW.KMAF.SV.W.0102.150515T0101Z-150515T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
801 PM CDT THU MAY 14 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ANDREWS COUNTY IN WEST TEXAS...
ECTOR COUNTY IN WEST TEXAS...
WESTERN MIDLAND COUNTY IN WEST TEXAS...
* UNTIL 900 PM CDT
* AT 757 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF GOLDSMITH TO 7 MILES SOUTHWEST
OF PENWELL...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEST ODESSA...ODESSA...GOLDSMITH...PENWELL...NORTH COWDEN...
PLEASANT FARMS...ODESSA SCHELEMEYER FIELD...GARDENDALE AND MISSION
DORADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3166 10222 3167 10271 3214 10281 3225 10227
TIME...MOT...LOC 0101Z 247DEG 19KT 3209 10271 3168 10267
HAIL...1.00IN
WIND...60MPH
$$
STROBIN1 follow-up statement
655
WWUS54 KMAF 150137
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
837 PM CDT THU MAY 14 2015
TXC003-135-329-150200-
/O.CON.KMAF.SV.W.0102.000000T0000Z-150515T0200Z/
ECTOR TX-MIDLAND TX-ANDREWS TX-
837 PM CDT THU MAY 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ANDREWS...WESTERN MIDLAND AND ECTOR COUNTIES UNTIL 900 PM CDT...
AT 832 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF NORTH COWDEN TO 6 MILES EAST OF
PENWELL...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS. HIGH PROFILE VEHICLES...SUCH AS
TRACTOR TRAILERS...RECREATIONAL VEHICLES...AND LARGE
VANS...WILL EXPERIENCE SEVERE CONTROL PROBLEMS...ESPECIALLY
ON NORTH-SOUTH ORIENTED ROADS.
LOCATIONS IMPACTED INCLUDE...
WEST ODESSA...ODESSA...PLEASANT FARMS...PENWELL...ODESSA
SCHLEMEYER FIELD...GARDENDALE AND MISSION DORADO...
INTERSTATE 20 FROM MILE MARKER 100 TO MILE MARKER 128
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3166 10222 3167 10271 3214 10281 3225 10227
TIME...MOT...LOC 0133Z 247DEG 19KT 3216 10253 3175 10249
HAIL...1.25IN
WIND...70MPH
$$
70What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:27 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 14, 6:27 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
627 PM CDT Thu May 14 2015
.DISCUSSION...
Please see the aviation discussion below.
&&
.AVIATION...
Thunderstorms are possible at TAF sites this evening and
overnight. Some of these storms could reach severe levels across
southeast New Mexico, the Trans Pecos Region, and over the Permian
Basin. Surface winds will be gusty and variable in direction in
and near thunderstorms. VFR conditions will prevail with MVFR
conditions possible near thunderstorms.
&&
.PREV DISCUSSION... /ISSUED 234 PM CDT Thu May 14 2015/
DISCUSSION...
Severe thunderstorms are expected this afternoon and tonight with
large hail, damaging winds and a few tornadoes possible. In
addition, some of the storms will produce heavy rainfall with
localized flash flooding possible.
A large upper low along the California coast will amble
southeastward to southern California Friday. A plume of mid and
upper level moisture will spread over the region tonight within the
resultant southwest flow aloft downstream of this upper low. A
shortwave trough also within the plume of moisture will translate
northeastward over the area tonight, accompanied by the LFQ of a
120kt h25 jet. As heating destabilizes the atmosphere along and
east of a dryline expected to be situated near a Hobbs to Fort
Stockton to near Sanderson line this afternoon, expect thunderstorms
to develop as the cap erodes. Since SBCAPE will be on the order of
2000-2500 J/Kg and 0-6km bulk shear will be 30-35kt, thunderstorms
will become organized, some of which will be severe. Large hail is
expected with some of the storms due to mid level lapse rates of 7-8
C/km, while damaging winds and a few tornadoes are also possible due
to favorable shear profiles. Heavy rainfall will accompany some of
the stronger storms, and with many areas across the Permian Basin,
western Low Rolling Plains and Lower Trans Pecos having fairly
saturated soil from recent heavy rain, have decided to issue a Flash
Flood Watch for tonight. Locations east of a Seminole to Fort
Stockton to Sanderson line will be most susceptible to heavy rain/
flash flooding.
The cutoff low will meander eastward Friday while encompassing much
of the western ConUS. Another round of convection will be possible,
especially Friday night. Will continue to include a mention of
severe thunderstorms in the Hazardous Weather Outlook for Friday
afternoon/night, but heavy rainfall and flash flooding may be the
main concern. The GFS in particular has been honing in on heavy
rainfall Friday night, with most other operational models much less
optimistic. Since there is not a lot of support for heavy rainfall
from most operational models Friday night, will hold off on issuance
of a Flash Flood Watch at this time.
Dry air will mix eastward Saturday and Sunday with any thunderstorm
chances being relegated to the eastern Permian Basin and Lower Trans
Pecos as a potent shortwave trough ejects northeastward across New
Mexico early Saturday. Will continue with a slight chance these
areas, perhaps a few being strong or severe. Strong winds may occur
in the Guadalupe Mountains on Saturday as mid level winds will more
than likely mix down and funnel through gaps and passes. For now,
have beefed wind speeds up in the forecast and made a mention in the
Hazardous Weather Outlook. After the upper low ejects well north of
the region, another upper low will rapidly take it's place along the
west coast late this weekend. Current indications are this upper
low will give the region another good shot at rainfall, especially
Monday through Tuesday night. Heavy rainfall and flash flooding
will be the primary threats, at least according to current data.
Needless to say, will keep healthy rain chances in for these time
periods. As far as temperatures are concerned, near normal high
temperatures and slightly above normal low temperatures will be the
norm through next Monday, with cooler lows on Sunday morning being
the exception.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Friday morning FOR THE FOLLOWING
ZONES... Borden...Crane...Dawson...Ector...Glasscock...
Howard...Martin...Midland...Mitchell...Pecos...Reagan...
Scurry...Terrell...Upton.
&&
80
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 14, 2:35 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 PM CDT THU MAY 14 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-151945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 235 PM CDT THU MAY 14 2015 /135 PM MDT THU MAY 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN BASIN. LARGE HAIL... DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL CAN BE EXPECTED. A FEW TORNADOES WILL BE POSSIBLE TOO...MAINLY IN THE EARLY EVENING HOURS. HEAVY RAINFALL HAS THE POTENTIAL TO RESULT IN FLASH FLOODING...ESPECIALLY ALONG AND EAST OF A SEMINOLE TO SANDERSON LINE. A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY AFTERNOON AND EVENING ACROSS SOUTHEAST NEW MEXICO...PARTS OF THE TRANS PECOS...AND THE PERMIAN BASIN. HEAVY RAINFALL FROM THESE STORMS FRIDAY NIGHT COULD RESULT IN FLASH FLOODING. THUNDERSTORM CHANCES SHIFT TO THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS SATURDAY. MORE WIDESPREAD RISK OF STORMS RETURNS ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO MONDAY THROUGH TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL BE THE BIGGEST THREAT FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 14, 6:13 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT THU MAY 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL MONAHANS 31.60N 102.89W
05/14/2015 E1.75 INCH WARD TX PUBLIC
&&
AKLSpecial weather statement, May 14, 6:34 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
634 PM CDT THU MAY 14 2015
NMZ028-034-150030-
SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-
534 PM MDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL LEA AND SOUTHEASTERN EDDY COUNTIES UNTIL 630 PM MDT...
A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF MALAGA AT 534
PM MDT...MOVING EAST AT 30 MPH. THIS STORM COULD PRODUCE PENNY SIZE
HAIL AND GUSTY WINDS TO 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS...DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3241 10382 3233 10339 3210 10346 3201 10380
3201 10402 3202 10417 3218 10413
TIME...MOT...LOC 2334Z 253DEG 26KT 3215 10397Special weather statement, May 14, 6:38 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
638 PM CDT THU MAY 14 2015
TXZ057-058-074-079-080-150015-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-PRESIDIO VALLEY-
638 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR GUSTY WINDS AFFECTING JEFF
DAVIS...NORTHWESTERN PRESIDIO AND SOUTHEASTERN CULBERSON COUNTIES
UNTIL 715 PM CDT...
SHOWERS CAPABLE OF PRODUCING BRIEF DOWNBURST WINDS OF UP TO 50 MPH
WERE LOCATED OVER THE DAVIS AND APACHE MOUNTAINS AT 635 PM
CDT...MOVING EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... SMALL HAIL... HEAVY RAIN... ARE POSSIBLE.
&&
LAT...LON 3141 10408 3111 10411 3088 10376 3065 10415
3047 10476 3142 10466
TIME...MOT...LOC 2335Z 255DEG 41KT 3113 10436Special weather statement, May 14, 6:56 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 656 PM CDT THU MAY 14 2015 NMZ033-034-TXZ045-150045- GAINES-SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY- 556 PM MDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING CENTRAL LEA AND WEST CENTRAL GAINES COUNTIES UNTIL 645 PM MDT/745 PM CDT/... AN INTENSIFYING THUNDERSTORM WAS LOCATED 8 MILES WEST OF MONUMENT AT 556 PM MDT/656 PM CDT/...MOVING NORTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING/1100 PM CDT THURSDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3298 10329 3267 10300 3242 10338 3267 10358 TIME...MOT...LOC 2356Z 225DEG 20KT 3260 10338
Special weather statement, May 14, 7:27 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
627 PM MDT THU MAY 14 2015
NMZ028-033-034-150115-
SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY-EDDY COUNTY PLAINS-
627 PM MDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING SOUTHEASTERN EDDY AND SOUTHERN LEA COUNTIES UNTIL 715 PM
MDT...
AN INTENSIFYING THUNDERSTORM WAS LOCATED 33 MILES SOUTHWEST OF EUNICE
AT 627 PM MDT...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL IMPACT
SH 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3252 10321 3245 10313 3225 10327 3218 10316
3201 10367 3223 10380
TIME...MOT...LOC 0027Z 236DEG 37KT 3218 10361Special weather statement, May 14, 7:42 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 742 PM CDT THU MAY 14 2015 NMZ033-TXZ045-150130- GAINES-CENTRAL LEA COUNTY- 642 PM MDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING EAST CENTRAL LEA AND WEST CENTRAL GAINES COUNTIES UNTIL 730 PM MDT/830 PM CDT/... AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER MONUMENT AT 641 PM MDT/741 PM CDT/...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL IMPACT THE SOUTH EDGE OF HOBBS AND SH 18. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING/1100 PM CDT THURSDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3285 10302 3263 10288 3250 10327 3265 10335 TIME...MOT...LOC 0041Z 243DEG 20KT 3261 10324
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:20 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward, Winkler | 40 min |
| May 14, 7:27 PM CDT | Special Weather Statement | MAF | Loving | 48 min |
| May 14, 8:39 PM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
| May 14, 9:01 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin, Midland, Upton | 44 min |
| May 14, 9:08 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector | 37 min |
| May 14, 9:11 PM CDT | Areal Flood Advisory | MAF | Martin, Midland | 3 hr |
| May 14, 9:11 PM CDT | Special Weather Statement | MAF | Pecos | 49 min |
| May 14, 9:40 PM CDT | Special Weather Statement | MAF | Crane | 50 min |
| May 14, 10:44 PM CDT | Special Weather Statement | MAF | Upton | 46 min |
| May 14, 11:14 PM CDT | Special Weather Statement | MAF | Pecos | 46 min |
| May 14, 11:58 PM CDT | Special Weather Statement | MAF | 32 min | |
| May 15, 12:37 AM CDT | Special Weather Statement | MAF | Reagan | 38 min |
| May 15, 12:39 AM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| May 15, 3:54 AM CDT | High Wind Watch | MAF | 10 hr | |
| May 15, 1:46 PM CDT | High Wind Warning | MAF | 32 hr | |
| May 15, 1:46 PM CDT | Wind Advisory | MAF | Andrews, Borden, Dawson, Ector, Gaines, Glasscock and 8 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.